# SDR FDEA201707041849

- Difficulty date: July 4, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE INTERIOR AT XOS 789,  DOUBLER FOUND CRACKED.  DOUBLER REMOVED AND REPLACED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
